# SDR 99FDEA00213

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

99-131 - NR1 ENGINE STRUT OVERHEAT LIGHT CAME ON.  REMOVED AND REPLACED LEFT HEAT EXCHANGER DUCT PER MM 36-12-12-042-4.  LEAK CK NORM.
